Adaptive control of robot manipulators using a Popov hyperstability approach

This source preferred by Hongnian Yu

This data was imported from Scopus:

Authors: Yu, H.

Journal: Proceedings of the Institution of Mechanical Engineers. Part I, Journal of systems and control engineering

Volume: 209

Issue: 2

Pages: 93-100

ISSN: 0959-6518

DOI: 10.1243/PIME_PROC_1995_209_370_02

A general adaptive control approach of robot manipulators using Popov hyperstability is proposed in this paper. The manipulator adaptive control problem is first formulated in a form suitable for the application of hyperstability theory. The adaptive control law is general, and most of the adaptive control laws that have been proposed are special forms of this adaptive control law. The adaptive controller takes advantage of the flexibility in the choice of the adaptive parameters and the controller structure. The adaptive controller guarantees globally asymptotic stability in the hyperstability sense. For input disturbances, the control law, with little modification, maintains satisfactory system performance. Simulation results are presented to evaluate the performance of the adaptive controller for a two link manipulator.

The data on this page was last updated at 04:58 on May 27, 2019.